Archived

This topic is now archived and is closed to further replies.

Accutane=Zzzzz....

3 posts in this topic

Ok, I am on month 3, day 13 of Accutane, 80mg. I started at 40mg, then 60mg, and I will stay on 80mg for the duration. Has anyone else noticed that this seems to make you very tired. I am a very high energy, active person. Achy joints I can deal with.. But I work in a fast paced job and do not need to be tired all day long. I am planning on talking to my derm this coming month about it. Just wondered if any fellow users have noticed the sleepiness it causes?

Thanks!!! smile.png

Share this post


Link to post
Share on other sites

I remember being tired while I was on it during my first course. I think its pretty normal. And your on a pretty high dose as I was.


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

At least my saving grace is, I won't be going any higher because of the weight/dosage ratio.

I remember being tired while I was on it during my first course. I think its pretty normal. And your on a pretty high dose as I was.

Share this post


Link to post
Share on other sites